Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I am taking luvox and wellbutrine. Can depression really be a symptom of cancer ?

I have been diagnosed with clinical depression . I am taking luvox and wellbutrine. Now it seems I may have ovarian cancer , could it be just the cancer and not derpression at all? I am a 33 yr old female with children.
Asked On : Tue, 22 Feb 2011
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
this is all related to depression or else you think why it seems to you that you may have ovarian cancer.Please understand depression can give rise to all types of vague symptom which can resemble any disease.If you are still worried get ultrasonography of pelvis ;if it is normal then it will be confirmed that you don't have ovarian cancer;then you can relax.So i would suggest if you are really worried get a scan done & you will be at peace that you don't have cancer of ovary.
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor